# SDR 07FDEA04558

- Difficulty date: October 10, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 18,575 hours, 9,869 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796011320100
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH EO NR 6-5750-7-5000 P2, RT INBD FLAP RIB 25 WAS FOUND TO BE CRACKED IN UPPER RADIUS REPLACEMENT OF DAMAGED PART.
